Seems like the congentin and the artane have the same dopey side effects; any suggestions for unwanted movements? This is so frustrating. The bandaid is the disease.
Has anyone found relief for the extrapyramidal symptoms that comes along with the neuroleptics?
- 30 Dec 2010 by Sideffects2
- 12 February 2012
- artane, extrapyramidal reaction, parkinson's disease, side effect
Added 11 Jan 2011:
double question - What's the word on metamorfin for the inevitable weight complications from those neuroleptics aka antipsychotics?
I am a member of the tardive dyskinesia group. I don't know if I can help you but I am suffering from uncontrollable mouth and facial movements. What kind of movements do you have? My doctor took me off cogentin because he said it was making it worse. I am now taking Cymbalta for depression and pain and librium 20mg 2x a day for the anxiety that this disorder causes. The librium helps the movements a LITTLE, but it really helps the frustration, anger and irritability that the feeling of helplessness brings on. I am still (after at least 4 months) trying to find a doctor that knows his ass from his elbow about my condition! For the most part, I do my own research and tell them what I need! One neurologist recommended Botox treatments but I have to find a doctor that my insurance will pay. I also take Vitamin E as suggested but I don't think it has any effect at all. Discuss a different medication if the side effects are that bad and don't let your doctor minimize your suffering as mine did until it was almost unbearable. Also one neurologist told me to stay far away from abilify (too late) as this was one of the highest risk medications for my condition. Let me know a little more about your symptoms maybe I can come up with some other suggestions for you. I hope this helps and I send you my care and support. Lisa Z
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2010 • 2 answers
Posted 7 Feb 2011 • 4 answers
Posted 6 Aug 2011 • 1 answer
Posted 22 Nov 2013 • 1 answer
Posted 9 May 2016 • 1 answer